I do. I'm currently trying to taper my dosage.
No I have never had my lisinopril cause any shortness of breath. I've been talking it for about 2 years.
When you're experiencing shortness of breath, is your blood pressure at a normal level?
When my diastolic bp is too high, I can't breathe. Like theirs pressure on my stomach.
I didn't personally experience this problem, but I was my Grandmother's caretaker for a decade and she had the same problem and we tried multiple times and even removed other meds as a check, but it always came back to the Lisinopril.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2009 • 1 answer
Is it ok to abruptly stop taking Diovan? It is causing me to have shortness of breath and a chronic?
Updated 19 Sep 2014 • 1 answer
Updated 16 Mar 2015 • 3 answers
Updated 2 Jun 2016 • 1 answer
Updated 23 Mar 2018 • 1 answer